# SDR CALA9900068

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLE CORRODED AT LT FORWARD ENTRY STA 160, LBL 54.  THE FASTENERS WERE REMOVED FROM FLOOR SUPPORT ANGLE IAW SRM 51-30-2.  A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 51-30-3, AND 53-02-00.
